# SDR P5CA9600727

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge
- Condition: Corroded
- Location: Acm Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON NR 3 AIR CYCLING MACHINE ACCESS DOOR.  REPLACED HINGE PER BOEING MAINTENANCE MANUAL 52-48-01.
